MAUDE Adverse Event Report: ABBOTT MEDICAL COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ABBOTT MEDICAL COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial flutter (afl) and avnrt procedure, pressure issues resulted in the procedure being cancelled.A continuous pressure error was noted.The tubing set was replaced twice, and the adaptor was taken off the front of the device and plugged directly into the pump, but the issue persisted.The pressure adapter was also replaced with no resolution.The afl part of the procedure was completed using the non-abbott pfa system (boston scientific pfa system), but the patient will have to return to complete the avnrt procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One cool point irrigation pump was received for evaluation.The reported pressure issues and continuous pressure error could not be confirmed.A cool point tubing set from current inventory was inserted into the returned cool point pump.During the functional testing fluid flowed through the tubing set with no functional anomalies noted.The flow rate was within the specification.No functional errors or ¿pres¿ alarm was noted during entire testing of the pump.The pump functioned as intended.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with manufacturing specifications and procedures.

Brand Name
COOL POINT¿ IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24634639
Report Number2030404-2026-00016
Device Sequence Number15627676
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public(01)05415067008985(10)10581663
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Device Lot Number10581663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown